1. Take a 20-Second Computer Break. Staring at a computer (or any digital screen) won’t hurt your eyes, but it can make them feel tired and dry. Surprisingly, we blink about half as often when we’re looking at a screen. Follow the 20/20/20 rule: Every 20 minutes, look at least 20 feet away for at […]
By Steven ReinbergHealthDay ReporterTHURSDAY, May 28, 2015The diabetes drug metformin was linked to a lower risk of developing glaucoma.People who took the most metformin during the 10-year study period had a 25 percent reduced risk of glaucoma compared with people not taking the drug, researchers found.“Glaucoma is a leading cause of blindness worldwide and classic
FRIDAY, Dec. 5, 2014 (HealthDay News) Taking a Statin to lower your cholesterol may raise your risk of developing cataracts, Canadian researchers report. While Statins such as Zocor, Crestor and Lipitor protect many people from heart attack and stroke, they may raise the odds of developing the vision problem by 27 percent, the researchers report.